# SDR JJBA20250213024

- Difficulty date: February 6, 2025
- Submitted: February 13, 2025
- Operation: Air carrier
- Aircraft: N14198
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500951
- Aircraft time: 39,449 hours, 27,524 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BODY FAIRING ON THE RH SIDE, ONE RIB IS CRACKED. AFT BODY FAIRING ON THE RH SIDE, ONE RIB REMOVED AND REPLACED
